# SDR 95ZZZX1033

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UH
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000304
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 19A608
- Condition: Bearing Failed
- Location: Air Dist
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BEARING IN FAN FAILED AFTER ONLY 84 HOURS SINCE NEW.
